# SDR AU000976

- Difficulty date: October 6, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 2560 · Emergency Equipment
- Part: Floatation
- Part number: 206706211103
- Condition: Faulty
- Location: Emerg Quipment
- Component: Emerg Equipment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY FLOATS INFLATED OVERNIGHT WITH NO REASON OR CAUSE BEING FOUND.  INVESTIGATION OF THE FLOAT SYSTEM FOUND THAT THE SQUIB HAD BEEN FIRED ELECTRICALLY AND THAT THE SYSTEM HAD OPERATED NORMALLY.  (X)
